MAUDE Adverse Event Report: IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE, KSZ

IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE, KSZ
Model Number 0064597
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 4 malfunction events.A review of the events indicated that four (4) patient samples tested on the neo iris, automated blood bank system produced inaccurate results.Four (4) instrument malfunctions produced inaccurate abo using the abo forward typing assay based on historical results for the patients; with one sample inaccurately recognizing anti-a, two samples inaccurately recognizing anti-b and one sample inaccurately recognizing anti-d.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
NEO IRIS
Common Device Name
AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE, KSZ
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr.
norcross GA 30091 5625
MDR Report Key11256475
Report Number1034569-2021-00003
Device Sequence Number4607380
Product Code KSZ
UDI-Device Identifier10888234002321
UDI-Public10888234002321
Combination Product (Y/N)N
PMA/510(K) Number
BK180243
Number of Events Summarized4
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0064597
Device Catalogue Number0064597
Device Lot Number101966,UA17213049,101985
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1